American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jonathan Brundan. Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra $\mathfrak{gl}(m|n)$. J. Amer. Math. Soc. 16 (2003) 185-231. MR 1937204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Maria Gorelik. Strongly typical representations of the basic classical Lie superalgebras. J. Amer. Math. Soc. 15 (2002) 167-184. MR 1862800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maria Gorelik. Annihilation Theorem and Separation Theorem for basic classical Lie superalgebras. J. Amer. Math. Soc. 15 (2002) 113-165. MR 1862799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Littelmann. Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras . J. Amer. Math. Soc. 11 (1998) 551-567. MR 1603862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Beilinson, Victor Ginzburg and Wolfgang Soergel. Koszul Duality Patterns in Representation Theory. J. Amer. Math. Soc. 9 (1996) 473-527. MR 1322847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Bernstein and Valery Lunts. Localization for derived categories of $(\mathfrak{g},K)$-modules . J. Amer. Math. Soc. 8 (1995) 819-856. MR 1317229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward Frenkel and András Szenes. Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory . J. Amer. Math. Soc. 8 (1995) 629-664. MR 1266736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Spencer Bloch. Algebraic cycles and the Lie algebra of mixed Tate motives . J. Amer. Math. Soc. 4 (1991) 771-791. MR 1102577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ranee Kathryn Brylinski. Limits of weight spaces, Lusztig's $q$-analogs, and fiberings of adjoint orbits . J. Amer. Math. Soc. 2 (1989) 517-533. MR 984511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia